# SDR REXA98034

- Difficulty date: January 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401BH
- Make and model: Saab SF340A
- Aircraft serial: 340A057
- Engine: Ge CT75A2
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Ecu
- Part number: 7086M60G11
- Condition: Surge
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

RIGH ENGINE HAS A POWR SURGE OF 5 TO 8 PERCENT IN THE 40 PERCENT TORQUE RANGE WHILE PUSHING UP POWER.  REMOVED AND REPLACED RIGHT ELECTRICAL CONTROL UNIT.  GROUND RUN CHECKS GOOD.  (M)
